Alert archive / Maine / Beach Hazards Statements in 2017
Beach Hazards Statement 8, NWS Gray, ME
NWS Gray, ME issued this beach hazards statement at Jul 3, 2017, 3:00 PM EDT for 6 counties in Maine; Rockingham County, New Hampshire. It took effect at Jul 4, 2017, 8:00 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2017, 3:00 PM EDT (19:00 UTC)
- In effect from
- Jul 4, 2017, 8:00 AM EDT
- Expired
- Jul 4, 2017, 9:00 PM EDT
- In force
- 13 hr
- Issued by
- NWS Gray, ME
Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH
The radar
The Portland,ME radar (KGYX), 26 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.0 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1728 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
927 WHUS41 KGYX 031900 CFWGYX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 300 PM EDT MON JUL 3 2017 ...DANGER OF HYPOTHERMIA THROUGH INDEPENDENCE DAY... .WARM AIR TEMPERATURES AND GOOD WEATHER CONDITIONS ARE EXPECTED THROUGH INDEPENDENCE DAY AND MORE PEOPLE WILL VISIT AREA BEACHES. WATER TEMPERATURES REMAIN COLD ENOUGH TO INCREASE THE RISK FOR HYPOTHERMIA SHOULD ANYONE FALL INTO THE WATER. MEZ023>028-NHZ014-040300- /O.NEW.KGYX.BH.S.0008.170704T1200Z-170705T0100Z/ /O.CON.KGYX.BH.S.0007.000000T0000Z-170704T0100Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- 300 PM EDT MON JUL 3 2017 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * TIMING...MONDAY. * LOCATION...MIDCOAST AND SOUTHWEST COAST OF MAINE AS WELL AS THE SEACOAST OF NEW HAMPSHIRE. * BEACH HAZARD...THE WARM AIR TEMPERATURES IN MID 70S TO LOW 80S ON TUESDAY MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGERS OF THE COLD WATER TEMPERATURES WHICH WILL ONLY BE IN THE 50S. * IMPACTS...THE COLD WATER TEMPERATURES CAN QUICKLY CAUSE HYPOTHERMIA TO ANYONE IMMERSED IN THE WATER. ANYONE ON BOATS OR PADDLECRAFT SHOULD USE EXTREME CAUTION TO AVOID THIS THREAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED ON DAYS WHEN A SIGNIFICANT NUMBER OF BOATS AND PADDLECRAFT ARE EXPECTED TO BE OUT ON THE WATER AND WHEN WARM AIR TEMPERATURES MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGER OF THE COLD WATER. PADDLE SMART FROM THE START. ALWAYS WEAR YOUR LIFE JACKET. BE AWARE OF WIND CONDITIONS, TIDES AND LOCALIZED CURRENTS. && $$
5 follow-up statements
856 WHUS41 KGYX 040114 CFWGYX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 914 PM EDT MON JUL 3 2017 ...DANGER OF HYPOTHERMIA THROUGH INDEPENDENCE DAY... .WARM AIR TEMPERATURES AND GOOD WEATHER CONDITIONS ARE EXPECTED THROUGH INDEPENDENCE DAY AND MORE PEOPLE WILL VISIT AREA BEACHES. WATER TEMPERATURES REMAIN COLD ENOUGH TO INCREASE THE RISK FOR HYPOTHERMIA SHOULD ANYONE FALL INTO THE WATER. MEZ023>028-NHZ014-040915- /O.EXP.KGYX.BH.S.0007.000000T0000Z-170704T0100Z/ /O.CON.KGYX.BH.S.0008.170704T1200Z-170705T0100Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- 914 PM EDT MON JUL 3 2017 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT TUESDAY THROUGH TUESDAY EVENING... ...BEACH HAZARDS STATEMENT HAS EXPIRED... * TIMING...TUESDAY. * LOCATION...MIDCOAST AND SOUTHWEST COAST OF MAINE AS WELL AS THE SEACOAST OF NEW HAMPSHIRE. * BEACH HAZARD...THE WARM AIR TEMPERATURES IN MID 70S TO LOW 80S ON TUESDAY MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGERS OF THE COLD WATER TEMPERATURES WHICH WILL ONLY BE IN THE 50S. * IMPACTS...THE COLD WATER TEMPERATURES CAN QUICKLY CAUSE HYPOTHERMIA TO ANYONE IMMERSED IN THE WATER. ANYONE ON BOATS OR PADDLECRAFT SHOULD USE EXTREME CAUTION TO AVOID THIS THREAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED ON DAYS WHEN A SIGNIFICANT NUMBER OF BOATS AND PADDLECRAFT ARE EXPECTED TO BE OUT ON THE WATER AND WHEN WARM AIR TEMPERATURES MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGER OF THE COLD WATER. PADDLE SMART FROM THE START. ALWAYS WEAR YOUR LIFEJACKET. BE AWARE OF WIND CONDITIONS, TIDES AND LOCALIZED CURRENTS. && $$
823 WHUS41 KGYX 040647 CFWGYX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 247 AM EDT TUE JUL 4 2017 ...INCREASED RISK OF HYPOTHERMIA CONTINUES... .WARM AIR TEMPERATURES AND GOOD WEATHER CONDITIONS WILL CONTINUE THROUGH THE INDEPENDENCE DAY HOLIDAY RESULTING IN A LARGE NUMBER OF PEOPLE VISITING AREA BEACHES. CONTINUED COLD WATER TEMPERATURES WILL HEIGHTEN THE RISK OF HYPOTHERMIA FOR THOSE NOT PROPERLY PREPARED. MEZ023>028-NHZ014-050100- /O.CON.KGYX.BH.S.0008.170704T1200Z-170705T0100Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- 247 AM EDT TUE JUL 4 2017 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * TIMING...TODAY. * LOCATION...MIDCOAST AND SOUTHWEST COAST OF MAINE AS WELL AS THE SEACOAST OF NEW HAMPSHIRE. * BEACH HAZARD...THE WARM AIR TEMPERATURES IN MID 70S TO LOW 80S TODAY MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGERS OF THE COLD WATER TEMPERATURES WHICH WILL ONLY BE IN THE 50S. * IMPACTS...THE COLD WATER TEMPERATURES CAN QUICKLY CAUSE HYPOTHERMIA TO ANYONE IMMERSED IN THE WATER. ANYONE ON BOATS OR PADDLECRAFT SHOULD USE EXTREME CAUTION TO AVOID THIS THREAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED ON DAYS WHEN A SIGNIFICANT NUMBER OF BOATS AND PADDLECRAFT ARE EXPECTED TO BE OUT ON THE WATER AND WHEN WARM AIR TEMPERATURES MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGER OF THE COLD WATER. PADDLE SMART FROM THE START. ALWAYS WEAR YOUR LIFE JACKET. BE AWARE OF WIND CONDITIONS, TIDES AND LOCALIZED CURRENTS. && $$ ARNOTT
727 WHUS41 KGYX 041028 CFWGYX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 628 AM EDT TUE JUL 4 2017 ...INCREASED RISK OF HYPOTHERMIA CONTINUES... .WARM AIR TEMPERATURES AND GOOD WEATHER CONDITIONS WILL CONTINUE THROUGH THE INDEPENDENCE DAY HOLIDAY RESULTING IN A LARGE NUMBER OF PEOPLE VISITING AREA BEACHES. CONTINUED COLD WATER TEMPERATURES WILL HEIGHTEN THE RISK OF HYPOTHERMIA FOR THOSE NOT PROPERLY PREPARED. MEZ023>028-NHZ014-050100- /O.CON.KGYX.BH.S.0008.170704T1200Z-170705T0100Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- 628 AM EDT TUE JUL 4 2017 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * TIMING...TODAY. * LOCATION...MIDCOAST AND SOUTHWEST COAST OF MAINE AS WELL AS THE SEACOAST OF NEW HAMPSHIRE. * BEACH HAZARD...WARM AIR TEMPERATURES IN MID 70S TO LOW 80S TODAY MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGERS OF THE COLD WATER TEMPERATURES WHICH WILL ONLY BE IN THE 50S. * IMPACTS...THE COLD WATER TEMPERATURES CAN QUICKLY CAUSE HYPOTHERMIA TO ANYONE IMMERSED IN THE WATER. ANYONE ON BOATS OR PADDLECRAFT SHOULD USE EXTREME CAUTION TO AVOID THIS THREAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED ON DAYS WHEN A SIGNIFICANT NUMBER OF BOATS AND PADDLECRAFT ARE EXPECTED TO BE OUT ON THE WATER AND WHEN WARM AIR TEMPERATURES MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGER OF THE COLD WATER. PADDLE SMART FROM THE START. ALWAYS WEAR YOUR LIFE JACKET. BE AWARE OF WIND CONDITIONS, TIDES AND LOCALIZED CURRENTS. && $$ ARNOTT
226 WHUS41 KGYX 041324 CFWGYX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 924 AM EDT TUE JUL 4 2017 ...INCREASED RISK OF HYPOTHERMIA CONTINUES... .WARM AIR TEMPERATURES AND GOOD WEATHER CONDITIONS WILL CONTINUE THROUGH THE INDEPENDENCE DAY HOLIDAY RESULTING IN A LARGE NUMBER OF PEOPLE VISITING AREA BEACHES. CONTINUED COLD WATER TEMPERATURES WILL HEIGHTEN THE RISK OF HYPOTHERMIA FOR THOSE NOT PROPERLY PREPARED. MEZ023>028-NHZ014-050100- /O.CON.KGYX.BH.S.0008.000000T0000Z-170705T0100Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- 924 AM EDT TUE JUL 4 2017 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * TIMING...THROUGH THIS EVENING. * LOCATION...THE MIDCOAST AND SOUTHWEST COAST OF MAINE AS WELL AS THE NEW HAMPSHIRE SEACOAST. * BEACH HAZARD...WARM AIR TEMPERATURES IN THE MID 70S TO LOW 80S MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGERS OF THE COLD WATER TEMPERATURES WHICH WILL ONLY BE IN THE 50S. * IMPACTS...THE COLD WATER TEMPERATURES CAN QUICKLY CAUSE HYPOTHERMIA TO ANYONE IMMERSED IN THE WATER. ANYONE ON BOATS OR PADDLECRAFT SHOULD USE EXTREME CAUTION TO AVOID THIS THREAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED ON DAYS WHEN A SIGNIFICANT NUMBER OF BOATS AND PADDLECRAFT ARE EXPECTED TO BE OUT ON THE WATER AND WHEN WARM AIR TEMPERATURES MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGER OF THE COLD WATER. PADDLE SMART FROM THE START. ALWAYS WEAR YOUR LIFE JACKET. BE AWARE OF WIND CONDITIONS, TIDES AND LOCALIZED CURRENTS. && $$ SCHWIBS
169 WHUS41 KGYX 041847 CFWGYX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 247 PM EDT TUE JUL 4 2017 ...INCREASED RISK OF HYPOTHERMIA CONTINUES... .WARM AIR TEMPERATURES AND GOOD WEATHER CONDITIONS WILL CONTINUE THROUGH THE INDEPENDENCE DAY HOLIDAY RESULTING IN A LARGE NUMBER OF PEOPLE VISITING AREA BEACHES. CONTINUED COLD WATER TEMPERATURES WILL HEIGHTEN THE RISK OF HYPOTHERMIA FOR THOSE NOT PROPERLY PREPARED. MEZ023>028-NHZ014-050100- /O.CON.KGYX.BH.S.0008.000000T0000Z-170705T0100Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- 247 PM EDT TUE JUL 4 2017 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * TIMING...THROUGH THIS EVENING. * LOCATION...THE MIDCOAST AND SOUTHWEST COAST OF MAINE AS WELL AS THE NEW HAMPSHIRE SEACOAST. * BEACH HAZARD...WARM AIR TEMPERATURES IN THE MID 70S TO LOW 80S MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGERS OF THE COLD WATER TEMPERATURES WHICH WILL ONLY BE IN THE 50S. * IMPACTS...THE COLD WATER TEMPERATURES CAN QUICKLY CAUSE HYPOTHERMIA TO ANYONE IMMERSED IN THE WATER. ANYONE ON BOATS OR PADDLECRAFT SHOULD USE EXTREME CAUTION TO AVOID THIS THREAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED ON DAYS WHEN A SIGNIFICANT NUMBER OF BOATS AND PADDLECRAFT ARE EXPECTED TO BE OUT ON THE WATER AND WHEN WARM AIR TEMPERATURES MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGER OF THE COLD WATER. PADDLE SMART FROM THE START. ALWAYS WEAR YOUR LIFE JACKET. BE AWARE OF WIND CONDITIONS, TIDES AND LOCALIZED CURRENTS. && $$ SCHWIBS
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this beach hazards statement went out at Jul 3, 12:12 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 3, 12:12 PM EDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1212 PM EDT Mon Jul 3 2017
.SYNOPSIS...
A cold front will push through the region this afternoon with a
few showers possible in the mountains. Otherwise sunny and warm
conditions are expected. Canadian high pressure will build into
the region on Independence Day with somewhat cooler
temperatures and ample sunshine. This high will remain in
control of our weather through early Thursday before an
approaching cold front brings the next threat for showers to the
region for the end of the week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1205 PM...quick update to add a little more sky cover,
especially away from the mountains, where CU/SC is developing.
Still, not worse than partly sunny on the coastal plain.
Otherwise, just a few changes based on obs.
935 AM...a few minor changes to the forecast based on current
obs, bit overall forecast looks to be on track, with mainly
sunny skies in, the south, and partly sunny in the mountains.
Cold front will move through the CWA late afternoon or early
evening, pushed thru by very weak 500 mb wave, with any dynamics
staying well north. Might see a few showers in the far north,
mainly along the intl border this afternoon into early evening.
Otherwise, W flow in the presence of 10-12C 850 temps should
downslope the coastal plain into the low to mid 80s, with cooler
highs, around the mid 70s in the mountains.
616 AM Update: Removed PoPs for the next few hours as earlier
band has fizzled as it moved into the forecast area with just a
few sprinkles. Temps/dewpoints in good shape as is cloud cover
with no more than very minor changes needed this hour.
Previous discussion below...
High Impact Weather Potential: Beach hazard statement continues
for cold water temperatures.
Current Pattern: Regional satellite imagery showing a band of
moisture approaching northern New England from the west associated
with a secondary cold front. While convergence along the boundary
isn/t that impressive...modest moisture plume ahead of it /PWATs
around 1.25"/ is helping support what is now a decaying line of
showers as instability continues to wane during the overnight hours.
Looking upstream of this feature...we see another step down in
dewpoints...back into the mid 50s...promising continued drying
to our airmass. Also of note is a rather robust pressure
gradient between high pressure over the Great Lakes and low
pressure over Labrador. Thus...forecast challenges today center
around cloud/precipitation potential along and behind the front
as we transition towards a cooler...northwesterly flow upslope
regime in the mountains.
Through Daybreak: Decaying line of showers will bring a few light
showers / sprinkles over northern NH...but nothing more than a
sprinkle over northern portions of western Maine. Clouds will
temporarily increase...but should have little impact on cooling
through daybreak and likely make for a colorful sunrise. Band of
clouds over coastal sections associated with weak mid level
shortwave over the Delmarva will shift east with clearing over
these areas. Temperatures remaining mild in these areas...likely
not falling much below 70 from ASH-PSM-PWM...but 60s inland and
50s in the mountains.
Today: Cold front will gradually settle through the forecast area
today...taken a band of sct mid level cloudiness with it. Outside of
this cloudiness.. CU rule portends a good deal of afternoon cumulus
development in the mountains...with partly-mostly sunny skies to the
south and east of this. Looking upstream of the cold front...
developing cyclonic flow and modest mid level moisture may
support a few showers in the mountains and will carry low chance
PoPs for this potential.
Consensus T8s range from +8 along the international border to +12-
13C along the NH/MA border. This will allow temperatures to reach
values similar...but likely just short of yesterday...generally
upper 70s to lower-mid 80s. There will be a decent breeze out
there given the aforementioned gradient with 20kts at the top of
the mixed layer suggesting wind gusts reaching 20 mph from the
west.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
High Impact Weather Potential: None.
Pattern Summary: Canadian high pressure will push south and
east...settling into our region by late Tuesday. Thus...a quiet
stretch of weather is expected with primary forecast concerns again
centering around afternoon shower potential in the mountains given a
cool airmass aloft and continued disturbances in the mid level flow.
Tonight: Secondary cold front will be well to our south with west
to northwest flow aloft entrenched over the region. Weak mid level
shortwave arrives from the west overnight likely bringing an uptick
the cloudiness over the mountains with a few sprinkles or light
showers possible in the cyclonic upslope flow in the evening.
Clouds may limit radiational cooling some in these areas...but
expect lows to take another step downward from the values of the
night previous. Expect lows around 50 in the mountains...with
mid 50s to around 60 to the south and east. This will likely
result in some patchy fog in the cooler valleys.
Tuesday: Seasonably dry airmass in place with PWATs generally 0.75-
1.00 inch under west to northwest flow aloft. While the flow
through mid levels will remain cyclonic...heights will be gradually
rising through the day as high pressure builds in at the surface
from the west. Shortwave timing will not provide much support for
precip either...with wave departing in the morning suggesting modest
forcing for descent through the day. Still...can/t ignore multi-
model consensus for a few possible showers in the mountains and will
continue low chance in these areas. Otherwise...a very pleasant
Independence Day is expected with T8s of +9-10C suggesting highs in
the 70s to around 80 with dewpoints around 50.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
A large Canadian ridge of high pressure will build across
northern New England Tue night through Wednesday night bringing
plenty of sunshine and pleasant temps during the daytime with
low humidities. The nights will be mostly clear and comfortably
cool. Lows will be in the 50s at night and in the upper 70s to
lower 80s during the afternoons. High pressure will move off the
coast Thursday in response to an approaching short wave trof
from the west. Clouds will be on the increase with a chance of
showers reaching the mountain areas by late Thursday. Southern
and central areas should remain dry through the day Thursday.
The upper short wave trof approaching from the west will
gradually allow a moist and unstable southwest flow to develop
Thu night and continue Fri into Sat bringing showers and
scattered thunderstorms to the region. Models are still in
general agreement that the heaviest axis of rain will be across
the north and mountains.
By Sat night the trof exits the area allowing high pressure and
a drier Canadian air mass to return to the area for Sunday.
&&
.AVIATION /16Z MONDAY THROUGH FRIDAY/...
Short Term...
Summary: A cold front will push south of the region through
tonight with Canadian high pressure arriving from the north and
west on Tuesday.
Restrictions: VFR conditions expected to dominate through
Tuesday. SCT-BKN VFR cloudiness at HIE this afternoon and
evening...but otherwise FEW-SCT mid and upper level cloudiness
through the period. Low potential of MVFR/IFR fog at HIE/LEB
tonight.
Winds: Westerly winds strengthen to 12g20kts before diminishing
to less than 5kts tonight. Winds become more northwesterly for
the day on Tuesday and increase to 10-15kts.
LLWS: No threat through Tuesday.
Thunder: No threat through Tuesday.
Long Term...
VFR Tue night through Thu. MVFR/IFR ceilings developing for
Thu night and continuing Fri into Sat.
&&
.MARINE...
Short Term...A cold front will move into the waters today and
then south of the region tonight as high pressure builds in from
the west through Tuesday. Winds and waves will remain below
small craft levels through this period.
Long Term...No flags expected.
&&
.FIRE WEATHER...
Areas in the southern half of NH and coastal ME will see the
combination of winds/RH approach meteorological red flag levels
this afternoon, but should stay just short of red flag
conditions, or reach those levels only briefly.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Beach Hazards Statement until 9 PM EDT this evening for
MEZ023>028.
NH...Beach Hazards Statement until 9 PM EDT this evening for NHZ014.
MARINE...None.
&&
SYNOPSIS...Arnott
NEAR TERM...Arnott/Cempa
SHORT TERM...Arnott
LONG TERM...Marine
AVIATION...Arnott/Marine
MARINE...Arnott/Marine
FIRE WEATHER...Hazardous weather outlook, Jul 3, 2:55 PM EDT, 5 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 255 PM EDT Mon Jul 3 2017 MEZ023>028-NHZ014-041900- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Coastal Rockingham- 255 PM EDT Mon Jul 3 2017 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for south central Maine, southwest Maine and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-012>014-018>022-NHZ001>013-015-041900- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Western And Central Hillsborough- 255 PM EDT Mon Jul 3 2017 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-041900- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 255 PM EDT Mon Jul 3 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Beach Hazards Statements in Maine, 2017Beach Hazards Statements in New Hampshire, 2017Every beach hazards statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.